MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 20-350
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Inflammation (1932); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "post-traumatic capsular contracture release following fall.History of capsular contracture.", "fall approximately one month ago from a counter, landing flat on the chest.Reports immediate swelling and heat, unable to touch breasts for weeks.Experienced a sensation of the capsule "peeling off' with certain movements" and "baker i".Later healthcare professional reported "reports a constant grabbing sensation in the arms since the fall".Healthcare professional reported "silicone implants without rupture, minimal fluid collection".This record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii, inflammation and visibility/palpability.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, d6b, h.6.
 
Event or Problem Description
Healthcare professional reported "post-traumatic capsular contracture release following fall.History of capsular contracture.", "fall approximately one month ago from a counter, landing flat on the chest.Reports immediate swelling and heat, unable to touch breasts for weeks.Experienced a sensation of the capsule "peeling off' with certain movements" and "baker i".Later healthcare professional reported "reports a constant grabbing sensation in the arms since the fall".Healthcare professional reported "silicone implants without rupture, minimal fluid collection".This record is for the right side.Device has been explanted.

Brand Name
Style 20 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key24685676
Report Number9617229-2026-05275
Device Sequence Number9653395
Product Code FTR
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2018
Device Catalogue Number20-350
Device Lot Number2509746
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/21/2026
Not provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/17/2026
08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight130 LB